MathSciNet Relay Station
MathSciNet bibliographic data
MR647559 34B05 (34E20)
Taylor, James G. Improved error bounds for the Liouville-Green (or WKB) approximation. J. Math. Anal. Appl. 85 (1982), no. 1, 79–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement